MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Percutaneous atrial catheter kit

BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Percutaneous atrial catheter kit
Model Number VXAK0107
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Perforation of Vessels (2135)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that periaortic hematoma occurred.The procedure was cancelled/rescheduled.It was reported that versacross connect was selected for use during watchman left atrial appendage closure (laac).It has been mentioned that versacross connect and trusteer were at the interatrial septum (ias)- mid/mid position.When crossing the septum with the versa cross connect, the wire knicked the aorta and caused a periaortic hematoma.Sheath crossed into left atrium and pigtail exchanged overwire.Monitor for 30 minutes and protamine was given to resolve the event.Ct surgery consulted, no intervention occurred.Decision was made to abort.The patient is alive and discharged.Patient required care in a step down bed for overnight monitoring.No additional intervention was required, a ct was obtained immediately post procedure and then a repeat ct was performed next morning.Anatomy was a windsock, had limited coaxial depth but depth to access anteriorly.

Brand Name
VersaCross Connect LAAC Access Solution
Common Device Name
Percutaneous atrial catheter kit
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50196802
Report Number2124215-2026-42656
Device Sequence Number13371090
Product Code DXF
UDI-Device Identifier00685447019497
UDI-Public(01)00685447019497(17)280521(10)38285553
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0107
Device Catalogue NumberVXAK0107
Device Lot Number0038285553
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date08/10/2026
Supplement Report FDA Received Date09/14/2026
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age79 YR
Patient SexMale